MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CUSTOM TUBING PACK; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

MEDTRONIC MEXICO S. DE R.L. DE CV CUSTOM TUBING PACK; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number BB11W92R1
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that during use of a custom tubing pack, it was reported that a flow issue was experienced less than a minute into cpb (cardiopulmonary bypass).The patient had not previously been on heparin or another anti-coagulant therapy, and issue did not worsen over time.Heparin was used as an anti coagulant and was assessed using istat.The composition of solution used for priming was heparin and plasmalyte.The cpb (cardiopulmonary bypass) was initiated and optimal flows could not be achieved.The perfusionist added albumin and the situation corrected itself.Flows increased and the procedure resumed.The device was used to complete the procedure.There was no adverse patient effect associated with this event.On review of the product information, it was determined that the customer used this product after the use by date of 22-sep-2025.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction b5: event description.Correction d2.Product code.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that during use of a custom tubing pack, it was reported that a flow issue was experienced less than a minute into cpb (cardiopulmonary bypass).The patient had not previously been on heparin or another anti-coagulant therapy, and issue did not worsen over time.Heparin was used as an anti coagulant, and was assessed using istat.The composition of solution used for priming was heparin and plasmalyte.The cpb (cardiopulmonary bypass) was initiated and optimal flows could not be achieved.The perfusionist added albumin and the situation corrected itself.Flows increased and the procedure resumed.The device was used to complete the procedure.There was no adverse patient effect associated with this event.On review of the product information, it was determined that the customer used this product after the use by date of 22-sep-2025.

Brand Name
CUSTOM TUBING PACK
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23815829
Report Number9617601-2025-03502
Device Sequence Number10092431
Product Code DWF
UDI-Device Identifier00763000689148
UDI-Public(01)00763000689148(17)250922(10)227803096
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171979
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/22/2025
Device Model NumberBB11W92R1
Device Catalogue NumberBB11W92R1
Device Lot Number227803096
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown